JournalspmVol. 67, No. 2pp. 181–210

GL Verlinde numbers and the Grassmann TQFT

  • Alina Marian

    Northeastern University, Boston, USA
  • Dragos Oprea

    University of California, San Diego, La Jolla, USA
GL Verlinde numbers and the Grassmann TQFT cover
Download PDF

A subscription is required to access this article.

Abstract

We give a brief exposition of the 2d TQFT that captures the structure of the GL Verlinde numbers, following Witten.

Cite this article

Alina Marian, Dragos Oprea, GL Verlinde numbers and the Grassmann TQFT. Port. Math. 67 (2010), no. 2, pp. 181–210

DOI 10.4171/PM/1864